Linda J S Allen, LJS Allen
Linda J S Allen, LJS Allen
Professor of Mathematics, Texas Tech University
Verified email at ttu.edu
Title
Cited by
Cited by
Year
An introduction to stochastic processes with applications to biology
LJS Allen
Chapman and Hall/CRC, 2010
11512010
Introduction to mathematical biology
LJS Allen
Pearson/Prentice Hall, 2007
6842007
Some discrete-time SI, SIR, and SIS epidemic models
LJS Allen
Mathematical biosciences 124 (1), 83-105, 1994
4721994
An introduction to stochastic epidemic models
LJS Allen
Mathematical epidemiology, 81-130, 2008
3492008
Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model
LJS Allen, BM Bolker, Y Lou, AL Nevai
Discrete and Continuous Dynamical Systems 21 (1), 1, 2008
2562008
The basic reproduction number in some discrete-time epidemic models
LJS Allen, P Van den Driessche
Journal of difference equations and applications 14 (10-11), 1127-1147, 2008
1942008
A primer on stochastic epidemic models: Formulation, numerical simulation, and analysis
LJS Allen
Infectious Disease Modelling 2 (2), 128-142, 2017
1832017
Construction of equivalent stochastic differential equation models
EJ Allen, LJS Allen, A Arciniega, PE Greenwood
Stochastic analysis and applications 26 (2), 274-297, 2008
1722008
Asymptotic profiles of the steady states for an SIS epidemic patch model
LJS Allen, BM Bolker, Y Lou, AL Nevai
SIAM Journal on Applied Mathematics 67 (5), 1283-1309, 2007
1662007
Persistence and extinction in single-species reaction-diffusion models
LJS Allen
Bulletin of Mathematical Biology 45 (2), 209-227, 1983
1431983
A comparison of three different stochastic population models with regard to persistence time
LJS Allen, EJ Allen
Theoretical Population Biology 64 (4), 439-449, 2003
1362003
Open problems and conjectures: SI and SIR epidemic models
G Ladas, LJS Allen
Journal of Difference Equations and Applications 7 (5), 759-761, 2001
133*2001
Extinction thresholds in deterministic and stochastic epidemic models
LJS Allen, GE Lahodny Jr
Journal of Biological Dynamics 6 (2), 590-611, 2012
1202012
Persistence, extinction, and critical patch number for island populations
LJS Allen
Journal of Mathematical Biology 24 (6), 617-625, 1987
1061987
Competitive exclusion and coexistence for pathogens in an epidemic model with variable population size
AS Ackleh, LJS Allen
Journal of mathematical biology 47 (2), 153-168, 2003
892003
Analysis of climatic and geographic factors affecting the presence of chytridiomycosis in Australia
A Drew, EJ Allen, LJS Allen
Diseases of Aquatic Organisms 68 (3), 245-250, 2006
862006
Relations between deterministic and stochastic thresholds for disease extinction in continuous-and discrete-time infectious disease models
LJS Allen, P van den Driessche
Mathematical biosciences 243 (1), 99-108, 2013
822013
Stochastic models for virus and immune system dynamics
Y Yuan, LJS Allen
Mathematical biosciences 234 (2), 84-94, 2011
822011
The dynamics of two viral infections in a single host population with applications to hantavirus
LJS Allen, M Langlais, CJ Phillips
Mathematical biosciences 186 (2), 191-217, 2003
802003
A dengue model with a dynamic Aedes albopictus vector population
RA Erickson, SM Presley, LJS Allen, KR Long, SB Cox
Ecological Modelling 221 (24), 2899-2908, 2010
722010
The system can't perform the operation now. Try again later.
Articles 1–20